# SDR IPXA13579683

- Difficulty date: July 30, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 20,759 hours, 14,358 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200947H
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1S3, LT INBD MAIN FLAP UPPER SKIN DAMAGED AT APPROX 44.75 FROM INBD END.   REPAIRED IAW RCD 012190.
